# SDR DALA2018061103973

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 15,119 hours, 5,624 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RTB FOR NWS WOULD NOT TURN RT. CYCLED BYPASS LEVER. OPS NML.
